# SDR 9807579996

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON UPPER SURFACE OF LOWER FORWARD FLANGE OF FS 110 BULKHEAD T CHORD OUTBOARD OF RIGHT TRUNNION SUPPORT BEAM IN THE NOSE LANDING GEAR WHEEL WELL.  REPAIRED PER EA 99-156582.
